It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board


Mental Health Board Index


Yeah I had the same side effects. I went from taking Axit and some kind of benzo to taking Lexapro and had some really nasty side effects, burning up, nausea, shakes, anxiety etc.

I went back to the doctor who took me off Lexapro for 2 days and put me on anti-nausea tablets, then I restarted the Lexapro at a lower dose.

He told me that just a 2 day break on anti-nausea tablets actually stops the side effects from re-occuring for some reason, he said at least I probably wouldn't experience the same side effects as I had the previous try.

I came right after coming off the lexapro for 2 days then starting it again so my advice would be to see your doctor about it :) I really didn't want to continue taking Lexapro but I battled it out and it's doing wonders for me now.
[QUOTE=Skip4;5045236]Yeah I had the same side effects. I went from taking Axit and some kind of benzo to taking Lexapro and had some really nasty side effects, burning up, nausea, shakes, anxiety etc.

I went back to the doctor who took me off Lexapro for 2 days and put me on anti-nausea tablets, then I restarted the Lexapro at a lower dose.

He told me that just a 2 day break on anti-nausea tablets actually stops the side effects from re-occuring for some reason, he said at least I probably wouldn't experience the same side effects as I had the previous try.

I came right after coming off the lexapro for 2 days then starting it again so my advice would be to see your doctor about it :) I really didn't want to continue taking Lexapro but I battled it out and it's doing wonders for me now.[/QUOTE]

Thanks so much for your reply! I have been communicating with my doctor almost every other day and she has been GREAT and very reassuring. apparently the symptoms (jitters) that I was getting were likely an early symptom of Serotonin syndrome (too much serotonin). Apparently when weening from one medication to another everyone is different (in terms of how quickly the body gets rid of the excess medication)

3 days ago she brought me down to 25mg of Zoloft and kept me at 5mg of Lexapro. 24 hours later I felt much better, but since then I have been on a bit of a roller-coaster ride. Yesterday I had two really bad anxiety attacks along with a burning, pins and needles headache, that would pulse over my head. Luckily I have Klonopin which has helped me sleep, but its been kind of tough. She told me i'm going through some withdrawal from Zoloft and it should get better once I go up on the Lexapro.

I now have to completely quit Zoloft today and move up to 10mg of Lexapro and i'm really scared about what might happen :( I am currently on a trip right now and flying home tomorrow and I hope the withdrawal is somewhat tolerable :( The funny thing is through all this at very Isolated times I've felt more relaxed than I have before, I still have no tolerance for caffeine, i hope that gets better because I am such a coffee lover and decaf just doesn't taste the same :(





All times are GMT -7. The time now is 12:15 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!